# SDR SIMA201027806

- Difficulty date: October 5, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- Aircraft time: 19,365 hours, 16,925 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14569000662
- Part serial: 135
- Condition: Worn
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE BASE VISIT FOUND RIGHT AILERON POWER CONTROL ACTUATOR BUSHING BORES WORN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FITTING IAW EO EM-27MR-112.  AIRCRAFT RETURNED TO SERVICE.
